Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

On fibering spheres by toruses


Authors: B. Eckmann, H. Samelson and G. W. Whitehead
Journal: Bull. Amer. Math. Soc. 55 (1949), 433-438
DOI: https://doi.org/10.1090/S0002-9904-1949-09234-0
MathSciNet review: 0030199
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. N. E. Steenrod, The classification of sphere bundles, Ann. of Math. vol 45 (1944). MR 9857
  • 2. H. Hopf and M. Rueff, Über faserungstreue Abbildungen der Sphären, Comment. Math. Helv. vol. 11 (1938-1939).
  • 3. W. Hurewicz and N. E. Steenrod, Homotopy relations in fiber spaces, Proc. Nat. Acad. Sci. U.S.A. vol. 27 (1941). MR 4122
  • 4. B. Eckmann, Zur Homotopietheorie gefaserter Räume, Comment. Math. Helv. vol. 14 (1941-1942). MR 6512
  • 5. S. Eilenberg and S. MacLane, Relations between homology and homotopy groups of spaces, Ann. of Math. vol. 46 (1945). MR 13312
  • 6. G. W. Whitehead, On products in homotopy groups, Ann. of Math. vol. 47 (1946). MR 16672
  • 7. J. L. Kelley and E. Pitcher, Exact homomorphism sequences in homology theory, Ann. of Math. vol. 48 (1947). MR 21315
  • 8. H. Hopf, Zur Algebra der Abbildungen von Mannigfaltigkeiten, J. Reine Angew. Math. vol. 103 (1930).
  • 9. G. T. Whyburn, Analytic topology, Amer. Math. Soc. Colloquium Publications, vol. 28, New York, 1942. MR 7095
  • 10. W. Hurewicz, Sur la dimension des produits cartesiens, Ann. of Math. vol. 36 (1935).
  • 11. S. Lefschetz, Topics in topology, Princeton, 1942. MR 7094
  • 12. D. Montgomery and H. Samelson, Fiberings with singularities, Duke Math. J. vol. 13 (1946). MR 15794
  • 13. G. S. Young, Compact fiberings of the plane, Bull. Amer. Math. Soc. vol. 53 (1947). MR 20776
  • 14. H. Samelson, Über die Sphären, die als Gruppenmannigfaltigkeiten auftreten, Comment. Math. Helv. vol. 13 (1940-1941). MR 4039


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1949-09234-0

American Mathematical Society